Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Bruguera Padró, M. Montserrat and Martín Peinador, Elena (2003) Banach-Dieudonné theorem revisited. Journal of the Australian Mathematical Society , 75 (1). pp. 69-83. ISSN 1446-8107

Bruguera Padró, M. Montserrat and Chasco, M.J. and Martín Peinador, Elena and Tarieladze, Vaja (2000) Completeness properties of locally quasi-convex groups. Topology and its Applications, 111 (1-2). pp. 81-93. ISSN 0166-8641

Bruguera Padró, M. Montserrat and Martín Peinador, Elena and Tarieladze, Vaja (2004) Eberlein–Šmulyan theorem for Abelian topological groups. Journal of the London Mathematical Society. Second Series, 70 (2). pp. 341-355. ISSN 0024-6107

Martín Peinador, Elena and Bruguera Padró, M. Montserrat (1996) Open subgroups, compact subgroups amd Binz-Butzmannn reflexivity. Topology and its Applications, 72 (2). pp. 101-111. ISSN 0166-8641

This list was generated on Tue Oct 21 03:14:51 2014 CEST.